Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 896515, 13 pages
http://dx.doi.org/10.1155/2015/896515
Research Article

Fuzzy Control for Nonlinear Singular Markovian Jump Systems with Time Delay

1College of Mathematics and Physics, Bohai University, Jinzhou, Liaoning 121013, China
2Institute of Systems Science, Northeastern University, Shenyang, Liaoning 110819, China
3School of Science, Shenyang University of Technology, Shenyang, Liaoning 110870, China
4College of Science, Shenyang Jianzhu University, Shenyang, Liaoning 110168, China

Received 7 January 2015; Accepted 20 April 2015

Academic Editor: P. Balasubramaniam

Copyright © 2015 Li Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Dai, Singular Control Systems, vol. 118 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. L. Lewis, “A survey of linear singular systems,” Circuits, Systems, and Signal Processing, vol. 5, no. 1, pp. 3–36, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Xu and J. Lam, “Robust stability and stabilization of discrete singular systems: an equivalent characterization,” IEEE Transactions on Automatic Control, vol. 49, no. 4, pp. 568–574, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Z. Wu and W. Zhou, “Delay-dependent robust stabilization for uncertain singular systems with discrete and distributed delays,” Journal of Control Theory and Applications, vol. 6, no. 2, pp. 171–176, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Xia, P. Shi, G. Liu, and D. Rees, “Robust mixed H/H2 state-feedback control for continuous-time descriptor systems with parameter uncertainties,” Circuits, Systems and Signal Processing, vol. 24, no. 4, pp. 431–443, 2005. View at Google Scholar
  6. H. Lu, W. Zhou, C. Duan, and X. Qi, “Delay-dependent robust H control for uncertain singular time-delay system with Markovian jumping parameters,” Optimal Control Applications & Methods, vol. 34, no. 3, pp. 296–307, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Fang and K. A. Loparo, “Stochastic stability of jump linear systems,” IEEE Transactions on Automatic Control, vol. 47, no. 7, pp. 1204–1208, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Yue and Q.-L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Xiong and J. Lam, “Stabilization of discrete-time Markovian jump linear systems via time-delayed controllers,” Automatica, vol. 42, no. 5, pp. 747–753, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W.-H. Chen, Z.-H. Guan, and P. Yu, “Delay-dependent stability and H control of uncertain discrete-time Markovian jump systems with mode-dependent time delays,” Systems & Control Letters, vol. 52, no. 5, pp. 361–376, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E.-K. Boukas, Control of Singular Systems with Random Abrupt Changes, Communications and Control Engineering, Springer, Berlin, Germany, 2008. View at MathSciNet
  12. J. Zhang, Y. Xia, and E. K. Boukas, “New approach to H control for Markovian jump singular systems,” IET Control Theory & Applications, vol. 4, no. 11, pp. 2273–2284, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Lam, S. Zhu, S. Xu, and E.-K. Boukas, “Robust H control of descriptor discrete-time Markovian jump systems,” International Journal of Control, vol. 80, no. 3, pp. 374–385, 2007. View at Publisher · View at Google Scholar
  14. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhauser, Basel, Switzerland, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Wang, Q. Zhang, and C. Yang, “Dissipative control for singular Markovian jump systems with time delay,” Optimal Control Applications & Methods, vol. 33, no. 4, pp. 415–432, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. Wu, H. Su, and J. Chu, “Delay-dependent H control for singular Markovian jump systems with time delay,” Optimal Control Applications and Methods, vol. 30, no. 5, pp. 443–461, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. K. Ahn, “T-S fuzzy H synchronization for chaotic systems via delayed output feedback control,” Nonlinear Dynamics, vol. 59, no. 4, pp. 535–543, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. K. Ahn, “Fuzzy delayed output feedback synchronization for time-delayed chaotic systems,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 1, pp. 16–24, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H.-N. Wu and K.-Y. Cai, “Mode-independent robust stabilization for uncertain Markovian jump nonlinear systems via fuzzy control,” IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, vol. 36, no. 3, pp. 509–519, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. Zhang, S. Xu, Y. Zou, and J. Lu, “Delay-dependent robust stabilization for uncertain discrete-time fuzzy Markovian jump systems with mode-dependent time delays,” Fuzzy Sets and Systems, vol. 164, pp. 66–81, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Zhang and H. Fang, “Robust H fuzzy control for uncertain Markovian jump nonlinear singular systems with Wiener process,” Journal of Control Theory and Applications, vol. 8, no. 2, pp. 205–210, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. L. Li, Q. Zhang, and B. Zhu, “H fuzzy control for nonlinear time-delay singular Markovian jump systems with partly unknown transition rates,” Fuzzy Sets and Systems, vol. 254, pp. 106–125, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Dong and G.-H. Yang, “Static output feedback H control of a class of nonlinear discrete-time systems,” Fuzzy Sets and Systems, vol. 160, no. 19, pp. 2844–2859, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Y. Zhang, C. Liu, and X. Mu, “Robust finite-time H control of singular stochastic systems via static output feedback,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5629–5640, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Wang, H. Wang, A. Xie, and R. Lu, “Delay-dependent H control for singular Markovian jump systems with time delay,” Nonlinear Analysis: Hybrid Systems, vol. 8, pp. 1–12, 2012. View at Google Scholar
  26. D. B. Xu, Q. L. Zhang, and Y. B. Hu, “Reduced-order H controller design for uncertain descriptor systems,” Acta Automatica Sinica, vol. 33, no. 1, pp. 44–47, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. L. Xie and C. E. de Souza, “Robust H control for linear systems with norm bounder time-varying uncertainties,” IEEE Transactions on Automatic Control, vol. 37, no. 8, pp. 1188–1191, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. Q.-L. Han, “Absolute stability of time-delay systems with sector-bounded nonlinearity,” Automatica, vol. 41, no. 12, pp. 2171–2176, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. D. Yue, J. Lam, and D. W. C. Ho, “Reliable H control of uncertain descriptor systems with multiple time delays,” IEE Proceedings: Control Theory and Applications, vol. 150, no. 6, pp. 557–564, 2003. View at Publisher · View at Google Scholar · View at Scopus
  30. H. D. Tuan, P. Apkarian, T. Narikiyo, and Y. Yamamoto, “Parameterized linear matrix inequality techniques in fuzzy control system design,” IEEE Transactions on Fuzzy Systems, vol. 9, no. 2, pp. 324–332, 2001. View at Publisher · View at Google Scholar · View at Scopus
  31. S.-W. Kau, H.-J. Lee, C.-M. Yang, C.-H. Lee, L. Hong, and C.-H. Fang, “Robust H fuzzy static output feedback control of T-S fuzzy systems with parametric uncertainties,” Fuzzy Sets and Systems, vol. 158, no. 2, pp. 135–146, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. D. Saifia, M. Chadli, S. Labiod, and T. M. Guerra, “Robust H static output feedback stabilization of T-S fuzzy systems subject to actuator saturation,” International Journal of Control, Automation and Systems, vol. 10, no. 3, pp. 613–622, 2012. View at Publisher · View at Google Scholar · View at Scopus